Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Moduli spaces of $ p$-divisible groups


Author: Eva Viehmann
Journal: J. Algebraic Geom. 17 (2008), 341-374
DOI: https://doi.org/10.1090/S1056-3911-07-00480-8
Published electronically: December 5, 2007
MathSciNet review: 2369090
Full-text PDF

Abstract | References | Additional Information

Abstract: We study the global structure of moduli spaces of quasi-isogenies of $ p$-divisible groups introduced by Rapoport and Zink. We determine their dimensions and their sets of connected components and of irreducible components. If the isocrystals of the $ p$-divisible groups are simple, we compute the cohomology of the moduli space. As an application we determine which moduli spaces are smooth.


References [Enhancements On Off] (What's this?)


Additional Information

Eva Viehmann
Affiliation: Mathematisches Institut der Universität Bonn, Beringstrasse 1, 53115 Bonn, Germany
Email: viehmann@math.uni-bonn.de

DOI: https://doi.org/10.1090/S1056-3911-07-00480-8
Received by editor(s): March 31, 2006
Received by editor(s) in revised form: February 8, 2007
Published electronically: December 5, 2007

American Mathematical Society